# SDR CA080402005

- Difficulty date: March 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tank
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, OIL MIST WAS NOTED IN THE CABIN FOLLOWED BY A LOW OIL PRESSURE WARNING INDICATION.  THE ENGINE WAS SHUT DOWN BY THE CREW.  TROUBLESHOOTING REVEALED LOW OIL LEVEL IN THE TANK, AND SIGNS OF EXTERNAL OIL LEAKAGE.  THE ENGINE IS TO BE REMOVED FOR INVESTIGATION.  P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20080402005)
